mental-health-icon
Anxiety and depression
Due to the prolonged anxiety and depression I am taking two medicines on daily basis since last 7 months . After that I felt very well and my depression and anxiety is totally controlled. But noted that my weight is increased by 10 kgs approx from last 7 months . Is it any effect of medicine. My doctor advised me to continue the medicine without further advice given by him and treatment will continue for 2 years and after that will be closed. I have attached the prescription of medicine. Medicine name : Bitacap TR 60 and Nexito 20 mg taking on regular. Any advise future regarding the increased weight will issue ?
103 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Kindly consult your doctor for evaluation of weight gain.Increased weight can be due to other reasons-underlying endocrine disturbances like Thyroid problems.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi some antidepressants do cause weight gain. But Nexito doesn't cause that much weight gain. Betacap also doesn't cause that much weight gain. Please check your physical health, contact a physician. We also need to consider 2 more things. Sometimes depressed people eat more and sleep more. Did it happen to you. Also less physical activity associated with depression can lead to weight gain. Finally , alcohol and smoking can contribute to weight gain
Next Steps
consult physician
Health Tips
increase physical activity, walking and focus on physical fitness. avoid smoking and drinking alcohol. eat healthy diet
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.